# SDR DXTA200501049

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 1,826 hours, 1,152 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101771050
- Part serial: 113353
- Condition: Failed
- Location: Lt Engine
- Part time: 583 hours, 357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU  RECEIVED LT ENG FIRE DETECT MSG ON EICAS. RETURNED WITH NO PROBLEM.  ACCESS EXTERNAL AND INTERNAL BYPASS DUCT ON LT ENGINE VISUALLY INSPECTED INTERNAL ZONE 2 FIRE DETECTOR  ALSO EXTERNAL ZONE 1 FIRE DETECTOR.  NO DEFECTS FOUND.  REMOVED LOWER PYLON PANELS FOR ACCESS TO CONNECTOR TROUBLESHOT SYSTEM AND FOUND ZONE 2 OVERHEAT LOOP TO BE BAD. REPLACED ZONE 2 FIRE LOOP, OPS CHECKS GOOD.  ALL WORK DONE IAW MM 21-10-10.
